# SDR IPXA2016111310579

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 33,155 hours, 5,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, L1 DOOR FWD EMERGENCY LIGHT INOP DURING TEST. RELAMPED L1 DOOR FWD EMERGENCY LIGHT. OPS CHECK GOOD. REF MM 33-51-00-5
